I just got done reading up more about Depo Provera Side Effects
and Infertility is one of them and it is highly recommended not to use it more then 2 years. Not to mention " One of the major side effects of depo provera is the irreversible loss of bone density with prolonged use. This may also lead to the higher risk of osteoporosis in women. " those word are right from the depo info page. But I mean what is done is done now you just need to become regular and a doctor for sure can help you with all of these questions as well.
I would be loathed to use hormones to help regulate your cycle when you are trying to concieve.
Keep tracking your dates, and maybe use OPK's. You may have to use quite a few sticks each cycle, but at least you will be alerted when to BD.
Remember, even though you used Depo, many couples take a long time to concieve. You have been trying for a year but most Doctors would not go down the avenue of fertility issues until a couple have been trying without success for two years.
I really understand your anxiety and desire for a family. Keep at it and good luck! xxx
Your cycle is so irregular. You need to get your cycle regular by using some birth control pills for a while. Then start to try to get pregnant and for sure talk to a doctor.
What is OPK's mean and BD? I wen't to a the health place about the 1st of the year and they sied it was all most out i still had about a 1 year and a 1/2. I still have stuff happen to me as if I was stell on it. but have not been on it 2 years I think.
OPK means ovulation predictor kit and BD means baby dance